See Alike in...

Alike App

Browser

TheBlueFoods512

748d

I just started a new medication, and like most ADHD meds, a big side effect of it is weight loss and loss of appetite. Because of this, I'm currently at an unhealthy weight, which could cause health problems for me in the future if I don't do anything about it. Do you have any suggestions for foods that could help someone gain weight, or tips to help with loss of appetite?

    • superman9302

      746d

      I just try to make sure I eat before my meds kick in every morning. And eat a good dinner

    • hazyeclipse

      748d

      Calorie dense food. Beans and meat (especially beef) are good for this, I eat a lot of them when I can't eat much without worsening my GI issues but want to make sure I'm getting enough calories. You can also add toppings like cheese and sour cream which will add more. Nuts are good for this too, or nut butters such as peanut butter. You can also make soups that have beans as part of the base, such as black bean soup. They have lots of calories packed into small servings while also being good for you

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion